# SDR 97ZZZX2082

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- System (JASC): 2710 · Aileron Control System
- Part: Bungee Spring
- Part number: 35524664
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A LOUD POPPING SOUND AND A BIND IN THE RUDDER PEDALS.  A MECHANIC PERFORMED ROUTINE INSPECTION AND FOUND UPPER FORWARD RUDDER AILERON BUNGEE SPRING HAD BROKEN IN HALF ON THE CLIP END SIDE.  SUBMITTER SUGGESTED DURING ROUTINE 100-HOUR ANNUAL PROGRESSIVE INSPECTION, TO PAY CLOSE ATTENTION TO THIS AREA.
